U.S. doctors online nowAsk doctors free
Sugar Land, TX
A 37-year-old male asked:

Gi put me on miralax (polyethylene glycol) 1cap/day for ibs-c. after a few months now having frequent/loose stools. should i wean off/taper my dose back or stop entirely?

1 doctor answer3 doctors weighed in
Dr. Susan Arnoult
Family Medicine 26 years experience
Wean: I would wean down slowly until diarrhea symptoms subside then stay at that dose
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Scott Swope
Dr. Scott Swope commented
Family Medicine 60 years experience
Reduce dose and see your Doctor
Jun 21, 2014
Last updated Feb 17, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.